Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On absolute Borel-type methods of summability


Author: D. Borwein
Journal: Proc. Amer. Math. Soc. 24 (1970), 85-89
MSC: Primary 40.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0249866-X
MathSciNet review: 0249866
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Borwein, Relations between Borel-type methods of summability, J. London Math. Soc. 35 (1960), 65-70. MR 22 #6958. MR 0116163 (22:6958)
  • [2] -, On methods of summability based on integral functions. II, Proc. Cambridge Philos. Soc. 56 (1960), 125-131. MR 22 #6957. MR 0116162 (22:6957)
  • [3] D. Borwein and B. L. R. Shawyer, On Borel-type methods, Tôhoku Math. J. (2) 18 (1966), 283-298. MR 35 #3312. MR 0212440 (35:3312)
  • [4] I. J. Good, Some relations between certain methods of summation of infinite series, Proc. Cambridge Philos. Soc. 38 (1942), 144-165. MR 3, 297. MR 0006383 (3:297a)
  • [5] B. L. R. Shawyer, On the relation between Abel and Borel-type methods of summability, Proc. Amer. Math. Soc. 22 (1969), 15-19. MR 0243228 (39:4551)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0249866-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society